# SDR SIMA20141129001

- Difficulty date: November 29, 2014
- Submitted: December 1, 2014
- Operation: Air carrier
- Aircraft: N511AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10107
- Aircraft time: 29,250 hours, 20,455 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FLIGHT ATTENDANT ADVISED US THAT SEVERAL EMER EXIT SIGNS ARE NOT ILLUMINATING, HAVE BURNED OUT BULBS.  RELAMPED IAW 33-10-02.
